MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BLADE,CARBON-STEEL,15,STRL,DISPOSABLE,TB

MEDLINE INDUSTRIES, LP MEDLINE; BLADE,CARBON-STEEL,15,STRL,DISPOSABLE,TB
Catalog Number CISION15CSRZ
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the blades came in dull.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the blades came in dull.

Brand Name
MEDLINE
Common Device Name
BLADE,CARBON-STEEL,15,STRL,DISPOSABLE,TB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25262788
Report Number1417592-2026-01714
Device Sequence Number10512213
Product Code GES
UDI-Device Identifier10193489090192
UDI-Public10193489090192
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCISION15CSRZ
Device Lot NumberC01089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown